# SDR IPXA2021051069214

- Difficulty date: April 26, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: ANB7180125
- Condition: Cracked
- Location: Lh Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH MLG W/W WEB(RIB) CRACK AT MIF FWD SIDE.REMOVED,FABRICATED AND REPLACED CRACKED WEB(RIB) IAW SRM 51-35-01 AND 51-31-01 (MINOR).
